Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Pain in lower stomach and had a yeast infection. Irregular periods and cysts in ovary. Suggestion?

hi my wife is 37 and has had two yeast infections within a month, she also has had some pain in her lower stomach . she has been getting her period every two weeks which is irregular for her. what could all this mean? She did have a cyst on her right ovary which her doctor told her was not a problem a year ago, could this have something to do with it . Also her stomach seems to ballon up. She is very fit, she exercises everyday and really watches what she eats better then anyone else i know.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  13
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to Healthcare-Magic
Take of the day

Once the symptoms have been attributed to fungal infection it's important to treat both husband and wife,.as it's highly likely that reinfection can occur from husband.
Would suggest you to get thoroughly treated for fungal infection

Take care
Dr T Shobha
Answered: Mon, 25 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor